I took a tablet was fine a took another one day later 2hours later i went all wried has this happen to anyone else i only take 1x 100mg a day or was.this an allergic reaction or panic attack has this happen to anyone else i have big fear of allergic i worrie alot to
Michelle962; Yes this is common when you first start this medicationThis is why the doctor starts you on a very low dose so your body can adjust to it prior to them increasing the dose.But if it continues to give you problems Call your doctor. Try to take this medication about the same time each day. have a great day. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2012 • 1 answer
Posted 4 Sep 2013 • 3 answers
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 4 May 2015 • 3 answers
Posted 12 Mar 2016 • 2 answers